Skip to main content
Anonymous
Asked a question last month

Does argipreg supplement cause swelling and redness of palm and fingers? I started taking one sachet of argipreg in evening at 20 week pregnancy and after 2,3 hours notice swelling in palm & fingers since then. It gets normal by morning. Can it happen due to medication and should I discontinue it?

Where am I?

In Cloudnine Moms Community you can ask and answer questions and share your experience with others!

Hi 

do you have any protein allergy ? Or any other allergies in the past . . If you are encountering the symptom repeatedly , kindly stop for 2 days and see if you do not have symptoms . . If there are no symptoms then we can decide on the change of medications. Meanwhile take plenty of water and juices . . 
Take care 

To know more about me or to book a consult you can click on https://www.cloudninecare.com/doctors/dr-gaana-sreenivas4